# SDR VNAA2017072199909

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,970 hours, 32,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 REAR PRESSURE BULKHEAD ZEE MEMBER AT BL 0 & WL 112 HAS A CRACK INDICATION .4 INCHES LONG BY 50% FSH ON OTBD VERTICAL FLANGE. FAILED NDT. REPAIRED THE PRESSURE BULKHEAD ZEE MEMBER IAW REO:601R-53-61-1285.
